heart catheterization

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

fromflorida
New Member


Date Joined May 2009
Total Posts : 1
   Posted 5/23/2009 7:32 AM (GMT -6)   
I just had a catheterization and developed a terrible rash on my back and stomach. Would anyone know what caused it?

Miss Helen
Regular Member


Date Joined Aug 2008
Total Posts : 56
   Posted 5/23/2009 1:25 PM (GMT -6)   
You may be having an allergic reaction to the dye used during the procedure.   Call your doctor's office and tell them your symptoms, if you experience difficulty breathing get to an emergency room.   Good luck.
New Topic Post Reply Printable Version
Forum Information
Currently it is Monday, June 18, 2018 11:51 AM (GMT -6)
There are a total of 2,972,809 posts in 326,017 threads.
View Active Threads


Who's Online
This forum has 160858 registered members. Please welcome our newest member, PLL57.
523 Guest(s), 10 Registered Member(s) are currently online.  Details
John_TX, Balladeer, Dimitri71, Michael_T, Almost a 10, The Dude Abides, Old Mike, SharonZ, BartLady, Ashleyann82587